research article
A Fokker-Planck based numerical method for modelling non-homogeneous flows of dilute polymeric solutions
Cite this item
Lozinski, A., Owens, R. G., & Fang, J. (2004). A Fokker-Planck based numerical method for modelling non-homogeneous flows of dilute polymeric solutions. Journal of Non-Newtonian Fluid Mechanics, 122(1-3), 273–286. https://doi.org/10.1016/j.jnnfm.2004.01.025
Click Copy to copy the citation, or select the text manually.
Loading...
Name
NHFENE71.pdf
Access type
openaccess
Size
441.15 KB
Format
Adobe PDF
Checksum (MD5)
1c40552370ebbdc8a464d371485a50f4